# SDR CALA2022100302625

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 78,825 hours, 9,246 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 611PB
- Condition: Damaged
- Location: Edge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7003} - PANEL 611PB SHOWS DAMAGE TO ALUMINUM FOIL C/W SRM 51-70-14 REPAIR CLEAN UP OF PANEL 611PB AS OF STEP AS 6 PAR (B). UPDATED FOR MAJOR REPAIR STATUS UPDATED FOR RII ISPECTION REPAIR  PANEL 611PB PER SRM 51-70-14 . PERFORMED RII INSPECTION FOR MAJOR REPAIR TO PANEL 611PB.  NO DEFECT
